Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Cramps, bleeding, passing blood clot. Taken abortion pill. Bloating due to PCOS?

hi, I had a medical abortion 2 weeks ago. My stomach started to be very bloated after the first week and the last couple of days the lowest part of my abdomen is hard when I apply a bit of pressure. What is the cause of this? I was +/- 7 to 8 weeks pregnant. after taking the abortion pill , i began cramping within 3 hours and passed lots of blood and two to three very big clots. After i passed the clots the cramping became less and so did the bleeding. after the second day the bleeding became less like it would normally after having a period. i havent been for my check up since i had the abortion as I believe it was successful - my breasts shrunk back to their almost normal size and the nauseous feeling and cramping that i had prior to the abortion as if immediately started to fade. i am a sufferer of pcos ( polycystic ovary syndrome ) may that have an effect maybe?? please answer as soon as possible kind regards
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
thanks for query.first do one pelvic ultrasound scan to confirm whether the abortion is complete or incomplete and to rule out ectopic pregnancy.because u are having abd pain and bloating.consult ur doctor .
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor